ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

May 2002 , Volume 2 , Issue 2

Select all articles

Export/Reference:

Discrete and continuous ratchets: from coin toss to molecular motor
David Heath, David Kinderlehrer and Michal Kowalczyk
2002, 2(2): 153-167 doi: 10.3934/dcdsb.2002.2.153 +[Abstract](966) +[PDF](483.7KB)
Control of Kalman-like filters using impulse and continuous feedback design
Michael Basin and Mark A. Pinsky
2002, 2(2): 169-184 doi: 10.3934/dcdsb.2002.2.169 +[Abstract](960) +[PDF](601.2KB)
Analysis of upscaling absolute permeability
X.H. Wu, Y. Efendiev and Thomas Y. Hou
2002, 2(2): 185-204 doi: 10.3934/dcdsb.2002.2.185 +[Abstract](1651) +[PDF](226.2KB)
Dynamics of the thermohaline circulation under wind forcing
Hongjun Gao and Jinqiao Duan
2002, 2(2): 205-219 doi: 10.3934/dcdsb.2002.2.205 +[Abstract](886) +[PDF](178.3KB)
In-band disruption of a nonlinear circuit using optimal forcing functions
S.M. Booker, P.D. Smith, P. Brennan and R. Bullock
2002, 2(2): 221-242 doi: 10.3934/dcdsb.2002.2.221 +[Abstract](880) +[PDF](549.1KB)
Global attractors for phase-lock equations in superconductivity
Mei-Qin Zhan
2002, 2(2): 243-256 doi: 10.3934/dcdsb.2002.2.243 +[Abstract](958) +[PDF](187.4KB)
A model for an SI disease in an age - structured population
Fred Brauer
2002, 2(2): 257-264 doi: 10.3934/dcdsb.2002.2.257 +[Abstract](1217) +[PDF](111.4KB)
A 3/2 stability result for a regulated logistic growth model
Xianhua Tang and Xingfu Zou
2002, 2(2): 265-278 doi: 10.3934/dcdsb.2002.2.265 +[Abstract](986) +[PDF](152.0KB)
Numerical approximation of a parabolic problem with a nonlinear boundary condition in several space dimensions
G. Acosta, Julián Fernández Bonder, P. Groisman and J.D. Rossi
2002, 2(2): 279-294 doi: 10.3934/dcdsb.2002.2.279 +[Abstract](1103) +[PDF](194.9KB)
Asymptotic tracking in DC-to-DC nonlinear power converters
E. Fossas-Colet and J.M. Olm-Miras
2002, 2(2): 295-307 doi: 10.3934/dcdsb.2002.2.295 +[Abstract](1078) +[PDF](156.0KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]